Mostrar el registro sencillo del ítem

dc.contributor.author Arroyo, Romina Melisa
dc.contributor.author Lafuente, Ramiro Augusto
dc.date.available 2018-09-17T20:50:52Z
dc.date.issued 2017-02
dc.identifier.citation Arroyo, Romina Melisa; Lafuente, Ramiro Augusto; The Alekseevskii conjecture in low dimensions; Springer; Mathematische Annalen; 367; 1-2; 2-2017; 283-309
dc.identifier.issn 0025-5831
dc.identifier.uri http://hdl.handle.net/11336/59984
dc.description.abstract The long-standing Alekseevskii conjecture states that a connected homogeneous Einstein space G / K of negative scalar curvature must be diffeomorphic to Rn. This was known to be true only in dimensions up to 5, and in dimension 6 for non-semisimple G. In this work we prove that this is also the case in dimensions up to 10 when G is not semisimple. For arbitrary G, besides 5 possible exceptions, we show that the conjecture holds up to dimension 8.
dc.format application/pdf
dc.language.iso eng
dc.publisher Springer
dc.rights info:eu-repo/semantics/openAccess
dc.rights.uri https://creativecommons.org/licenses/by-nc-sa/2.5/ar/
dc.subject Alekseevskii Conjecture
dc.subject Low Dimensions
dc.subject Einstein Metrics
dc.subject Non-Compact Homogeneous Spaces
dc.subject.classification Matemática Pura
dc.subject.classification Matemáticas
dc.subject.classification CIENCIAS NATURALES Y EXACTAS
dc.title The Alekseevskii conjecture in low dimensions
dc.type info:eu-repo/semantics/article
dc.type info:ar-repo/semantics/artículo
dc.type info:eu-repo/semantics/publishedVersion
dc.date.updated 2018-09-14T19:01:53Z
dc.journal.volume 367
dc.journal.number 1-2
dc.journal.pagination 283-309
dc.journal.pais Alemania
dc.journal.ciudad Berlin
dc.description.fil Fil: Arroyo, Romina Melisa. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática; Argentina
dc.description.fil Fil: Lafuente, Ramiro Augusto. Westfalische Wilhelms Universitat; Alemania
dc.journal.title Mathematische Annalen
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/url/http://link.springer.com/article/10.1007/s00208-016-1386-1
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1007/s00208-016-1386-1
dc.conicet.fuente individual


Archivos asociados

 

Comunidades y colecciones

  • Articulos(CIEM) [226]
    Articulos de CENT.INV.Y ESTUDIOS DE MATEMATICA DE CORDOBA(P)

Mostrar el registro sencillo del ítem